MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, 0.2 MICRON FILTER, CLAVE Y-SITE, PE LINED TUBING, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, 0.2 MICRON FILTER, CLAVE Y-SITE, PE LINED TUBING, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142550489
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.
 
Event or Problem Description
An event involved a primary plum set, 0.2-micron filter, clave y-site, polyethylene-lined tubing, secure lock, and 104-inch tubing.It was reported that three taxol infusion sets leaked during administration.A few drops of fluid were observed on the taxol filter square portion.No patients had direct exposure to the fluid drops.The issue was discovered halfway through the infusion, so the set was exchanged and the remaining infusion was administered.The taxol set exchange caused a 15-minute delay in therapy.This resulted in a minor inconvenience; however, the drug zynyz was lost in the line that was exchanged.There was patient involvement, but no harm occurred.

Brand Name
PRIMARY PLUMSET, 0.2 MICRON FILTER, CLAVE Y-SITE, PE LINED TUBING, 104 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25564150
Report Number9615050-2026-00589
Device Sequence Number10249681
Product Code FPA
UDI-Device Identifier10887787005971
UDI-Public(01)10887787005971(17)290301(10)14886524
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142550489
Device Lot Number14886524
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TAXOL, UNK MFR; ZYNYZ, ICU MEDICAL
Patient Age56 YR
Patient SexFemale
Patient Weight84 KG
Patient EthnicityHispanic
Patient RaceWhite